# SDR 2002UALA00659

- Difficulty date: April 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 17,867 hours, 2,816 cycles
- Engine: Pwa PW4090
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 27802227
- Part serial: 107258
- Condition: Failed
- Location: Hyd System
- Part time: 17,867 hours, 2,816 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF THE RAM AIR TURBINE DURING ROUTINE MAINTENANCE CHECK, THE RAM AIR TURBINE (RAT) FAILED TO PRODUCE THE REQUIRED VOLTAGE.  FAILURE OF THE RAM AIR TURBINE GENERATOR.  THE RAM AIR TURBINE ASSEMBLY, WHICH INCLUDES THE GENERATOR, WAS REPLACED.
